# SDR AALA20111208LGA02

- Difficulty date: December 7, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N581AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53158
- Aircraft time: 58,675 hours, 30,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER CEILING EMERGENCY LIGHT JUST FORWARD OF AFT BULKHEAD DOOR INOPERATIVE.  RE-SECURED BATTERY PACK AT OVERHEAD CEILING PANEL AFT CABIN ROW 26.  OPS CHECKS NORMAL.
